Advil Sinus Congestion & Pain, Coated Tablets 20 ea ( Pack of 6)


Advil Sinus Congestion & Pain, Coated Tablets 20 ea ( Pack of 6) by advil at Oasis of Health. MPN: PT103130-6. Hurry! Limited time offer. Offer valid only while supplies last. Combat your worst cold, sinus and allergy symptoms, including nasal congestion, sinus pressure, and pain, with Advil Cold & Allergy products. Backed by the proven speed and strength of Advil, these over-the-counter medicines deliver strong pain relief so you can feel better fast.Ibuprofen 200 mg / Phenylephrine HCl 10 mg. NON-DROWSY relief of: Sinus Pressure, Nasal Swelling & Congestion, and Headache. 20 Coated Tablets per Pack.


Advil Sinus Congestion & Pain, Coated Tablets 20 ea ( Pack of 6) by advil
4.8 out of 5 stars with 17 reviews
Condition: New
Availability: In Stock
$60.70


Quantity:  

 


Product Description & Reviews

Combat your worst cold, sinus and allergy symptoms, including nasal congestion, sinus pressure, and pain, with Advil Cold & Allergy products. Backed by the proven speed and strength of Advil, these over-the-counter medicines deliver strong pain relief so you can feel better fast.

Features & Highlights

  • Ibuprofen 200 mg / Phenylephrine HCl 10 mg
  • NON-DROWSY relief of: Sinus Pressure, Nasal Swelling & Congestion, and Headache
  • 20 Coated Tablets per Pack

Additional Information

Brand:
advil
Category:
Allergy Medicine
MPN:
PT103130-6
UPC:
305730195201
Part Number:
PT103130-6
Binding:
Misc.
Package Weight:
0.4 pounds
Package Size:
4.7 x 3.2 x 4.9 inches

 


Have questions about this item (PT103130-6), or would like to inquire about a custom or bulk order?


If you have any questions about this product by advil, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


ean: 0041167422229,
Non sedating. Indoor and outdoor allergy relie. Long lasting. Fast acting. Fast Relief of Sneezing, Runny Nose, Itchy Watery Eyes, Itchy Nose or Throat.

At Rootology we're passionate about creating natural, effective supplements to boost your health. We have created a blend of 13 concentrated herbal extracts that support against sneezing, congestion, sinus pressure, runny nose, itchy watery eyes, and...

ean: 0848985000680,
Do you suffer from indoor and outdoor allergies? Taken once a day, HealthCareAisle Allergy Relief Tablets (Levocetirizine Dihydrochloride USP, 5 mg) temporarily relieve symptoms due to hay fever or other respiratory allergies such as runny nose; snee...

mpn: 941482, ean: 0041100805119,
Claritin Non-Drowsy* Loratadine 10 mg 24 Hour Allergy Relief of: * Sneezing, Runny Nose * Itchy, Watery Eyes * Itchy Throat or NoseNon-drowsy allergy tablets for relief of sneezing, runny nose, and itchy throat. Provides respite from hay fever and ot...